# SDR USAA2014021000030

- Difficulty date: February 8, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 44,281 hours, 16,313 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Unsecure
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE SLIDE HANDLE AT 4R DOOR LOOSE, SCREW ON FLOOR.  SECURED SLIDE COVER AT 4R DOOR AS REQUIRED.  .
